# SDR FDEA201309052127

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller Track
- Part number: A2557492002000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT ROLLER TRACK ASSY CORROSION EVIDENT ON RAIL Y805 BETWEEN FR 34-35 ROLLER TRACK ASSY AT Y805 BETWEEN FR32-FR38.2.  REPLACED IAW SRM 51-40-21.
